# SDR DALA2017041302976

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 937-941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER INTERCOSTAL BS 937 - 941 AND RBL 60.   THE INTERCOSTAL WAS REPAIRED IAW ER/A 556390-14, REV ORIGINAL, AND ETI-88-17-102, REV 3.
